# SDR AALA202504010914

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,610 hours, 28,646 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Zone 700 Hyd
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GEAR HANDLE IS EXTREMELY DIFFICULT TO MOVE FROM DOWN TO UP TO OFF (TAKEOFF) AND DOWN FOR LANDING. UPON INSPECTION FOUND UNION ON THE HYDRAULIC MODULE SYSTEM-B LEAKING. REPLACED PACKING, PER AMM 27-09-21. SERVICED HYDRAULIC, PER AMM 12-12-00. ACCOMPLISHED OPERTIONAL CHECK OF THE LANDING GEAR RETRACTION SYSTEM, PER AMM 32-32-00. NO LEAKS NOTED, OPERTIONAL CHECK SATISFACTORY.
